ASHA STI Message Board
It is currently Wed Apr 16, 2014 8:22 am

All times are UTC - 5 hours


 

National Cervical Cancer Coalition


Forum locked This topic is locked, you cannot edit posts or make further replies.  [ 2 posts ] 
Author Message
 Post subject: Redness caused by aldara
PostPosted: Sun Feb 06, 2011 9:16 am 

Joined: Thu Jul 29, 2010 9:24 am
Posts: 31
Location: Asia
This is...a very weird question but I hope you can all see what I'm trying to describe because...to be honest, I'm quite stupid when it comes to parts of a penis.

My warts are located near the gland area, slightly under the head. I apply aldara every alternate day, 3 times a week. I noticed that my penis' head is reddening, but not the gland area. Is this normal? I read that areas outside of where the aldara is applied can have redness too, but...is this normal?


Top
   
 
PostPosted: Mon Feb 14, 2011 4:17 pm 
Site Admin

Joined: Wed Oct 04, 2006 4:08 pm
Posts: 2122
Location: North Carolina
It's not unusual for Aldara to result in both application site and local skin reactions, so the irritation doesn't have to occur exactly on the spot where the cream is applied.

Let you pharmacist and/or health care provider know what you've experiencing. If the reaction is serious enough, sometimes they have you stop treatment until it heals. Talk with your doctor/nurse first.

Fredo

_________________
ASHA Moderator


Top
   
 
Display posts from previous:  Sort by  
Forum locked This topic is locked, you cannot edit posts or make further replies.  [ 2 posts ] 

All times are UTC - 5 hours


Who is online

Users browsing this forum: No registered users and 8 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
cron
Powered by phpBB® Forum Software © phpBB Group